Alert archive / Ohio / Wind Advisories in 2023
Wind Advisory 2, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Jan 25, 2023, 1:42 PM EST for 10 counties in Ohio; 7 counties in Kentucky. It took effect at Jan 25, 2023, 2:00 PM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2023, 1:42 PM EST (18:42 UTC)
- In effect from
- Jan 25, 2023, 2:00 PM EST
- Expired
- Jan 25, 2023, 8:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Wilmington, OH
Counties Bracken County, KY, Grant County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Clermont County, OH, Fairfield County, OH, Highland County, OH, Hocking County, OH, Pickaway County, OH, Pike County, OH, Ross County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 54 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.7 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 629 m above ground
- 0-6 km bulk shear
- 109 kt
- 0-1 km storm-relative helicity
- 555 m²/s²
- 0-3 km storm-relative helicity
- 1185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
854 WWUS71 KILN 251842 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 142 PM EST Wed Jan 25 2023 KYZ094>100-OHZ078>081-252200- /O.NEW.KILN.WI.Y.0002.230125T1900Z-230125T2200Z/ Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Clermont-Brown- Highland-Adams- Including the cities of Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, and Peebles 142 PM EST Wed Jan 25 2023 ...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WHAT...Southwest winds 20 to 25 mph gusting to 45 mph are expected. * WHERE...Portions of northeast and northern Kentucky and south central and southwest Ohio. * WHEN...Until 5 PM this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure outdoor objects and be prepared for gusty winds while driving, especially in open areas of northwest-southeast oriented roadways. && $$ OHZ064-065-073-074-082-088-260000- /O.NEW.KILN.WI.Y.0002.230125T2000Z-230126T0000Z/ Pickaway-Fairfield-Ross-Hocking-Pike-Scioto- Including the cities of Circleville, Lancaster, Pickerington, Chillicothe, Logan, Waverly, Piketon, Portsmouth, and Wheelersburg 142 PM EST Wed Jan 25 2023 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 20 to 25 mph gusting to 45 mph are expected. * WHERE...Pickaway, Fairfield, Ross, Hocking, Pike and Scioto Counties. * WHEN...Until 7 PM this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure outdoor objects and be prepared for gusty winds while driving, especially in open areas of northwest-southeast oriented roadways. && $$
2 follow-up statements
007 WWUS71 KILN 252154 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 454 PM EST Wed Jan 25 2023 KYZ094>100-OHZ064-065-073-074-078>082-088-260100- /O.EXT.KILN.WI.Y.0002.000000T0000Z-230126T0100Z/ Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Pickaway- Fairfield-Ross-Hocking-Clermont-Brown-Highland-Adams-Pike-Scioto- Including the cities of Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Circleville, Lancaster, Pickerington, Chillicothe, Logan, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 454 PM EST Wed Jan 25 2023 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EST THIS EVENING... * WHAT...Southwest winds 20 to 25 mph with gusts up to 45 mph. * WHERE...Portions of Northeast and Northern Kentucky and Central, South Central and Southwest Ohio. * WHEN...Until 8 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
342 WWUS71 KILN 260052 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 752 PM EST Wed Jan 25 2023 KYZ094>100-OHZ064-065-073-074-078>082-088-260200- /O.EXP.KILN.WI.Y.0002.000000T0000Z-230126T0100Z/ Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Pickaway- Fairfield-Ross-Hocking-Clermont-Brown-Highland-Adams-Pike-Scioto- Including the cities of Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Circleville, Lancaster, Pickerington, Chillicothe, Logan, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 752 PM EST Wed Jan 25 2023 ...WIND ADVISORY WILL EXPIRE AT 8 PM EST THIS EVENING... Winds have subsided below criteria, so the Wind Advisory will expire. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Jan 25, 1:08 PM EST, 34 minutes earlier.
Area forecast discussion, Jan 25, 1:08 PM EST, 34 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
108 PM EST Wed Jan 25 2023
.SYNOPSIS...
A low pressure system will exit the Ohio Valley to the east
tonight. In its wake, the region will be under deep westerly
flow and a cool advection pattern promoting snow shower
activity through Friday morning. The next weak front will pass
through the lower Great Lakes Friday evening, with a stronger
system developing Sunday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Late morning update was generally to cancel the advisory over
the CWA in favor of rain, warming temperatures, and the precip
becoming showery and more scattered in nature. A few
observations in the northern reaches of the CWA outside of the
continued warning may come in with a freezing rain briefly. Warm
air being pulled in and the nature of the precip scattering out
looked to favor the dropping of the advisory here. Warning
remains viable with the rain/snow mixed line found over the
eastern counties in this warning, with accumulating snow
continuing over western counties.
Update was to time the rain/snow line lifting northward and
remove the warning from Dayton and Sidney westward to just south
of Richmond where it is currently mixing with slowly rising
temperatures.
The low will move to the northeast, crossing Dayton early this
afternoon and settling over Lake Erie this evening. Northwest
of the track of the low, snow will linger longer and have a
potential to add another inch or two today. To the southeast,
temperatures will continue to warm and rain is expected through
late afternoon, changing back to snow west of the Scioto Valley
by nightfall.
Later on this afternoon winds will pick up, especially across
the lower Scioto Valley and northern Kentucky east of Falmouth.
CAM short range models are showing a good 60-70kt H850 wind
maxima crossing the southeast and Portsmouth area between 15Z
and 17Z. However, the lack of a cold air intrusion at this time
would limit higher gusts from reaching the ground. Bufkit
surface gusts are limited to later in the day when the wind
field through the atmosphere lines up in a southwesterly
direction. Max gusts here remain under the advisory criteria of
40 mph, but an isolated gust or two on higher terrain in this
area could exceed the 40 mph threshold. Do not expect this to be
the rule and expect most max gusts in the late day to be 35 mph.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
As cooler air moves into the region this evening expect a
transition over to some show showers. Winds will continue to
gust at times, however not as much as the late afternoon and
early evening hours.
An upper level disturbance moving through Thursday into the
evening hours will bring additional snow showers to the region.
Will have to watch especially after dark and temperatures
continue to fall. Given temperatures there will be the potential
for icy road conditions. Have highlighted this potential in the
HWO.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
For Thursday night, it appears that one more mid level s/wv is
forecast to pass through our region. This will keep the chance of
snow showers going until this feature passes by. Snow shower
activity should diminish from west to east overnight. However, there
could be a few lingering flurries at the tail end before pcpn ends.
Lows will range from the upper teens west to the mid 20s east.
Weak surface ridging quickly traverses east across the region on
Friday morning. In the continued west/northwest flow pattern aloft,
a fast moving s/wv will approach from the northwest late in the day.
This will bring a chance of rain or snow to the northwest CWFA.
Highs will range from the lower 30s north to the upper 30s south.
For Friday night, the s/wv will quickly push off to the east, taking
the chance of rain or snow across the northern CWFA with it. Lows
will drop into the upper 20s to the lower 30s.
A cold front will try to sag south into the Great Lakes this
weekend, which may get close to our northern CWFA on Saturday.
Meanwhile, s/wv energy is forecast to perturb a weak wave of low
pressure along this boundary. This will bring an increased chance
for pcpn Saturday night into Sunday. Much of the pcpn should be in
the liquid form during this period, then perhaps snow mixing in on
the back side of the low as we head into Sunday night. Highs on both
Saturday and Sunday will vary considerably from north to south with
30s generally forecast for northern areas and 40s across southern
areas. Colder air will move in Sunday night with lows dropping into
the upper teens northwest to the lower 30s southeast.
Our region might get a reprieve in the pcpn threat on Monday as
Sunday system exits and high pressure tries to build in from the
north. Highs will vary, ranging from the upper 20s north to the
lower 40s south as Arctic air will be located near the northern
CWFA.
Next chance for rain or snow is forecast for Tuesday as another s/wv
perturbs an area of low pressure across the region.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
A marginal lift in ceilings this afternoon over eastern reaches
could go into VFR for ILN through CMH/LCK. Most sites will
waffle between IFR and lower end MVFR cigs and MVFR vsbys today
as an energetic system moves from near Shelbyville IN to Piqua
and Sydney this afternoon, then to Lake Erie by nightfall.
Strongly veering winds with the frontal passage will induce low
level wind shear through remaining daylight hours, starting
strongly with directional shear and ending with a more speed
shear from a unified direction.
With the westerly component of the winds behind the low this
evening, temperature profiles will support all snow. Scattered
snow showers will be passing in nature but are likely to occur
at times across the area through Friday.
Given the transient nature of showers, used VCSH through
daybreak tomorrow and then prevailed some light snow showers at
DAY, CMH, and LCK starting at 15Z. While cigs may undulate
between IFR and low end MVFR, tried to keep the lower ceilings
from ILN northward and MVFR at CVG/LUK.
OUTLOOK... MVFR/IFR ceilings and visibilities likely Thursday,
Friday, and then again on Sunday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Winter Storm Warning until 7 PM EST this evening for OHZ034-
035-042-043.
KY...None.
IN...Winter Storm Warning until 7 PM EST this evening for INZ050.
&&
SYNOPSIS...Franks
NEAR TERM...Franks
SHORT TERM...
LONG TERM...Hickman
AVIATION...FranksHazardous weather outlook, Jan 25, 11:56 AM EST, 1 hour 46 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1156 AM EST Wed Jan 25 2023 INZ075-080-KYZ089>100-OHZ078>082-088-261115- Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Clermont-Brown-Highland- Adams-Pike-Scioto- 1156 AM EST Wed Jan 25 2023 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky, South Central Ohio and Southwest Ohio. .DAY ONE...This afternoon and tonight. Winds will gust 40 to 45 mph this afternoon into the early evening hours. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Snow showers Thursday into Thursday evening will reduce visibilities and lead to the potential for icy road conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ058-059-066-073-074-OHZ026-044>046-051>056-060>065-070>074-077- 261115- Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Hardin-Logan- Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking- Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren- Clinton-Ross-Hocking-Hamilton- 1156 AM EST Wed Jan 25 2023 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Snow showers Thursday into Thursday evening will reduce visibilities and lead to the potential for icy road conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ050-OHZ034-035-042-043-261115- Wayne-Mercer-Auglaize-Darke-Shelby- 1156 AM EST Wed Jan 25 2023 ...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for East Central Indiana and West Central Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Snow showers Thursday into Thursday evening will reduce visibilities and lead to the potential for icy road conditions. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report snow and ice accumulations to the National Weather Service.
In the hours before
Local storm report, Jan 25, 8:31 AM EST, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
831 AM EST WED JAN 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 4 S CHEVIOT 39.10N 84.61W
01/25/2023 M1.0 INCH HAMILTON OH COCORAHS
24-HOUR SNOWFALL.
0600 AM SNOW N LAKEVIEW 40.49N 83.93W
01/25/2023 M1.0 INCH LOGAN OH COCORAHS
24-HOUR SNOWFALL.
0630 AM SNOW 2 NW NEW ROME 39.98N 83.17W
01/25/2023 M2.4 INCH FRANKLIN OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 2 NE ST. PARIS 40.14N 83.93W
01/25/2023 M3.3 INCH CHAMPAIGN OH CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW TIPP CITY 39.95N 84.17W
01/25/2023 M1.8 INCH MIAMI OH CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW 1 N WESTERVILLE 40.13N 82.92W
01/25/2023 M2.0 INCH FRANKLIN OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW SSE JEFFERSONVILLE 39.65N 83.56W
01/25/2023 M1.2 INCH FAYETTE OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 2 SW FAIRBORN 39.78N 84.04W
01/25/2023 M2.2 INCH GREENE OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 1 NNE CLEVES 39.17N 84.74W
01/25/2023 M0.8 INCH HAMILTON OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 4 N GRANVILLE 40.13N 82.52W
01/25/2023 M2.4 INCH LICKING OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 1 NE LONDON 39.90N 83.42W
01/25/2023 M2.9 INCH MADISON OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 1 SE TIPP CITY 39.96N 84.17W
01/25/2023 M1.8 INCH MIAMI OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 2 N (KA9OOO)BRIGHT 39.24N 84.86W
01/25/2023 M3.0 INCH DEARBORN IN COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 3 WNW LAWRENCEBURG 39.12N 84.92W
01/25/2023 M2.8 INCH DEARBORN IN COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 2 SE MIAMISBURG 39.62N 84.25W
01/25/2023 M1.2 INCH MONTGOMERY OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW SW LIBERTY 39.63N 84.93W
01/25/2023 M2.5 INCH UNION IN COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 1 NNW FORT LORAMIE 40.36N 84.37W
01/25/2023 M1.2 INCH SHELBY OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 1 N EATON 39.76N 84.63W
01/25/2023 M3.0 INCH PREBLE OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 2 N WILMINGTON 39.47N 83.84W
01/25/2023 M1.4 INCH CLINTON OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 5 SW SIDNEY 40.24N 84.24W
01/25/2023 M1.6 INCH SHELBY OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 6 ESE SUNBURY 40.20N 82.77W
01/25/2023 M3.1 INCH DELAWARE OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 4 ENE LEBANON 39.44N 84.15W
01/25/2023 M1.2 INCH WARREN OH COCORAHS
24-HOUR SNOWFALL.
0730 AM SNOW 1 E LEWIS CENTER 40.20N 82.98W
01/25/2023 M2.6 INCH DELAWARE OH COCORAHS
24-HOUR SNOWFALL.
0735 AM SNOW 1 S MARYSVILLE 40.21N 83.37W
01/25/2023 M2.8 INCH UNION OH COCORAHS
24-HOUR SNOWFALL.
0745 AM SNOW 1 SW DUBLIN 40.11N 83.15W
01/25/2023 M2.5 INCH FRANKLIN OH COCORAHS
24-HOUR SNOWFALL.
0756 AM SNOW E PATASKALA 40.00N 82.67W
01/25/2023 M3.0 INCH LICKING OH COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW 2 N PICKERINGTON 39.93N 82.77W
01/25/2023 M1.0 INCH FAIRFIELD OH COCORAHS
24-HOUR SNOWFALL.
&&
EVENT NUMBER ILN2300130
EVENT NUMBER ILN2300131
EVENT NUMBER ILN2300132
EVENT NUMBER ILN2300133
EVENT NUMBER ILN2300134
EVENT NUMBER ILN2300135
EVENT NUMBER ILN2300136
EVENT NUMBER ILN2300137
EVENT NUMBER ILN2300138
EVENT NUMBER ILN2300139
EVENT NUMBER ILN2300140
EVENT NUMBER ILN2300141
EVENT NUMBER ILN2300142
EVENT NUMBER ILN2300143
EVENT NUMBER ILN2300144
EVENT NUMBER ILN2300145
EVENT NUMBER ILN2300146
EVENT NUMBER ILN2300147
EVENT NUMBER ILN2300148
EVENT NUMBER ILN2300149
EVENT NUMBER ILN2300150
EVENT NUMBER ILN2300151
EVENT NUMBER ILN2300152
EVENT NUMBER ILN2300153
EVENT NUMBER ILN2300154
EVENT NUMBER ILN2300155
EVENT NUMBER ILN2300156
NWSLocal storm report, Jan 25, 8:37 AM EST, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
837 AM EST WED JAN 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 AM SNOW 1 WSW UNION 39.90N 84.33W
01/25/2023 M4.9 INCH MONTGOMERY OH SOCIAL MEDIA
&&
EVENT NUMBER ILN2300157
CAMPBELLLocal storm report, Jan 25, 9:57 AM EST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
957 AM EST WED JAN 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM SNOW 6 NNW DAYTON 39.86N 84.24W
01/25/2023 M2.2 INCH MONTGOMERY OH COCORAHS
24-HOUR SNOWFALL.
0600 AM SNOW 6 ENE MARYSVILLE 40.27N 83.27W
01/25/2023 M3.5 INCH UNION OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW LIBERTY 39.63N 84.93W
01/25/2023 M2.5 INCH UNION IN CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW 2 NNE MAGNETIC SPRINGS 40.38N 83.25W
01/25/2023 M2.0 INCH DELAWARE OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 3 ENE DUBLIN 40.13N 83.07W
01/25/2023 M2.5 INCH FRANKLIN OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 3 SW XENIA 39.66N 83.98W
01/25/2023 M1.3 INCH GREENE OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 2 NNW HUBER HEIGHTS 39.88N 84.13W
01/25/2023 M3.5 INCH MONTGOMERY OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 1 WSW UNION 39.90N 84.33W
01/25/2023 M4.9 INCH MONTGOMERY OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 2 E FARMERSVILLE 39.68N 84.40W
01/25/2023 M0.5 INCH MONTGOMERY OH COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW 2 NE BEAVERCREEK 39.75N 84.03W
01/25/2023 M2.2 INCH GREENE OH COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW 4 S CENTERVILLE 39.59N 84.15W
01/25/2023 M1.2 INCH MONTGOMERY OH COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW 1 NNE RUSSIA 40.25N 84.41W
01/25/2023 M2.7 INCH SHELBY OH COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW 4 NE OSGOOD 39.17N 85.24W
01/25/2023 M3.0 INCH RIPLEY IN COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW MARYSVILLE 40.24N 83.37W
01/25/2023 M2.8 INCH UNION OH CO-OP OBSERVER
24-HOUR SNOWFALL.
0800 AM SNOW NEW CARLISLE 39.93N 84.03W
01/25/2023 M1.0 INCH CLARK OH CO-OP OBSERVER
24-HOUR SNOWFALL.
0815 AM SNOW 2 S PITSBURG 39.96N 84.49W
01/25/2023 M2.3 INCH DARKE OH COCORAHS
24-HOUR SNOWFALL.
0830 AM SNOW 5 W ASHVILLE 39.72N 83.05W
01/25/2023 M0.5 INCH PICKAWAY OH COCORAHS
24-HOUR SNOWFALL.
&&
EVENT NUMBER ILN2300158
EVENT NUMBER ILN2300159
EVENT NUMBER ILN2300160
EVENT NUMBER ILN2300161
EVENT NUMBER ILN2300162
EVENT NUMBER ILN2300163
EVENT NUMBER ILN2300164
EVENT NUMBER ILN2300165
EVENT NUMBER ILN2300166
EVENT NUMBER ILN2300167
EVENT NUMBER ILN2300168
EVENT NUMBER ILN2300169
EVENT NUMBER ILN2300170
EVENT NUMBER ILN2300171
EVENT NUMBER ILN2300172
EVENT NUMBER ILN2300173
EVENT NUMBER ILN2300174
NWSLocal storm report, Jan 25, 10:07 AM EST, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1007 AM EST WED JAN 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM SNOW 2 S ENGLEWOOD 39.84N 84.31W
01/25/2023 E4.0 INCH MONTGOMERY OH PUBLIC
0930 AM SNOW 2 ESE DELAWARE 40.29N 83.05W
01/25/2023 M2.5 INCH DELAWARE OH COCORAHS
0943 AM SNOW 1 NW OXFORD 39.52N 84.76W
01/25/2023 M3.0 INCH BUTLER OH TRAINED SPOTTER
&&
EVENT NUMBER ILN2300175
EVENT NUMBER ILN2300176
EVENT NUMBER ILN2300177
NWSLocal storm report, Jan 25, 10:37 AM EST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1037 AM EST WED JAN 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 3 ESE BECKETT RIDGE 39.33N 84.38W
01/25/2023 M1.5 INCH BUTLER OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 4 NNW SOUTH CHARLESTON 39.88N 83.66W
01/25/2023 M2.2 INCH CLARK OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 3 W CHEVIOT 39.15N 84.68W
01/25/2023 M1.5 INCH HAMILTON OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 10 ENE NEWARK 40.14N 82.27W
01/25/2023 M2.4 INCH LICKING OH COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 3 W CHEVIOT 39.15N 84.68W
01/25/2023 M1.5 INCH HAMILTON OH CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW LONDON 39.90N 83.51W
01/25/2023 M2.0 INCH MADISON OH CO-OP OBSERVER
24-HOUR SNOWFALL.
0758 AM SNOW 2 SSE PICKERINGTON 39.86N 82.75W
01/25/2023 M2.5 INCH FAIRFIELD OH COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW 3 NNE MIDDLETOWN 39.54N 84.35W
01/25/2023 M1.3 INCH BUTLER OH COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW 5 NW COLUMBUS 40.05N 83.06W
01/25/2023 M1.2 INCH FRANKLIN OH COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW 3 S TROY 40.00N 84.21W
01/25/2023 M1.5 INCH MIAMI OH COCORAHS
24-HOUR SNOWFALL.
0900 AM SNOW 1 SE NAPOLEON 39.20N 85.32W
01/25/2023 M3.5 INCH RIPLEY IN CO-OP OBSERVER
24-HOUR SNOWFALL.
1034 AM SNOW 2 NE HILLIARD 40.06N 83.12W
01/25/2023 M1.9 INCH FRANKLIN OH BROADCAST MEDIA
STORM TOTAL SNOW
&&
EVENT NUMBER ILN2300178
EVENT NUMBER ILN2300179
EVENT NUMBER ILN2300180
EVENT NUMBER ILN2300181
EVENT NUMBER ILN2300182
EVENT NUMBER ILN2300183
EVENT NUMBER ILN2300184
EVENT NUMBER ILN2300185
EVENT NUMBER ILN2300186
EVENT NUMBER ILN2300187
EVENT NUMBER ILN2300188
EVENT NUMBER ILN2300189
NWSLocal storm report, Jan 25, 11:32 AM EST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1132 AM EST WED JAN 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 4 NNW (WD8NMZ)BRIGHT 39.25N 84.89W
01/25/2023 M4.6 INCH DEARBORN IN COCORAHS
24-HOUR SNOWFALL.
0900 AM SNOW 3 SW CENTERVILLE 39.62N 84.18W
01/25/2023 M1.3 INCH MONTGOMERY OH COCORAHS
24-HOUR SNOWFALL.
0900 AM SNOW 5 WNW SUNBURY 40.28N 82.94W
01/25/2023 M3.0 INCH DELAWARE OH COCORAHS
24-HOUR SNOWFALL.
0900 AM SNOW 1 NNE BELLEFONTAINE 40.38N 83.75W
01/25/2023 M2.6 INCH LOGAN OH COCORAHS
24-HOUR SNOWFALL.
1002 AM SNOW 4 ENE ARCANUM 40.02N 84.49W
01/25/2023 M2.5 INCH DARKE OH COCORAHS
24-HOUR SNOWFALL.
&&
EVENT NUMBER ILN2300190
EVENT NUMBER ILN2300191
EVENT NUMBER ILN2300192
EVENT NUMBER ILN2300193
EVENT NUMBER ILN2300194
NWSNearby
Wind Advisories in Ohio, 2023Wind Advisories in Kentucky, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.